American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 221 found      Go to page: 1 2 3 4 5 > >>

[31] George Dassios. On the Young-Laplace relation and the evolution of a perturbed ellipsoid. Quart. Appl. Math. 72 (2014) 21-32. MR 3185130.
Abstract, references, and article information
View Article: PDF

[32] P. A. Krutitskii. The Neumann problem for the equation $\Delta u - k^2u=0$ in the exterior of non-closed Lipschitz surfaces. Quart. Appl. Math. 72 (2014) 85-91. MR 3185133.
Abstract, references, and article information
View Article: PDF

[33] David Henry. Steady periodic waves bifurcating for fixed-depth rotational flows. Quart. Appl. Math. 71 (2013) 455-487. MR 3112823.
Abstract, references, and article information
View Article: PDF

[34] Aliang Xia and Jianfu Yang. Regularity of nonlinear equations for fractional Laplacian. Proc. Amer. Math. Soc. 141 (2013) 2665-2672.
Abstract, references, and article information   
View Article: PDF

[35] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[36] Yoshitaka Watanabe, Takehiko Kinoshita and Mitsuhiro T. Nakao. A posteriori estimates of inverse operators for boundary value problems in linear elliptic partial differential equations. Math. Comp. 82 (2013) 1543-1557.
Abstract, references, and article information   
View Article: PDF

[37] Ariel Barton. Elliptic Partial Differential Equations with Almost-Real Coefficients. Memoirs of the AMS 223 (2013)
Book volume table of contents   

[38] Francesca Faraci, Antonio Iannizzotto and Csaba Varga. Multiplicity results for constrained Neumann problems. Contemporary Mathematics 595 (2013) 219-229.
Book volume table of contents   
View Article: PDF

[39] Boumediene Abdellaoui, Ireneo Peral and Magdalena Walias. Multiplicity results for porous media and fast diffusion equations with a quadratic gradient term. Contemporary Mathematics 594 (2013) 37-58.
Book volume table of contents   
View Article: PDF

[40] J. L. Taylor, K. A. Ott and R. M. Brown. The mixed problem in Lipschitz domains with general decompositions of the boundary. Trans. Amer. Math. Soc. 365 (2013) 2895-2930.
Abstract, references, and article information   
View Article: PDF

[41] Graham Smith. The non-linear Plateau problem in non-positively curved manifolds. Trans. Amer. Math. Soc. 365 (2013) 1109-1124.
Abstract, references, and article information   
View Article: PDF

[42] Ryuji Kajikiya. Positive solutions of semilinear elliptic equations with small perturbations. Proc. Amer. Math. Soc. 141 (2013) 1335-1342.
Abstract, references, and article information   
View Article: PDF

[43] Feng-Yu Wang and Lixin Yan. Gradient estimate on convex domains and applications. Proc. Amer. Math. Soc. 141 (2013) 1067-1081.
Abstract, references, and article information   
View Article: PDF

[44] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[45] Bogdan-Vasile Matioc. On the regularity of deep-water waves with general vorticity distributions. Quart. Appl. Math. 70 (2012) 393-405. MR 2953110.
Abstract, references, and article information
View Article: PDF

[46] Marcel Filoche, Svitlana Mayboroda and Brandon Patterson. Localization of eigenfunctions of a one-dimensional elliptic operator. Contemporary Mathematics 581 (2012) 99-116.
Book volume table of contents   
View Article: PDF

[47] Eric Bonnetier and Faouzi Triki. Pointwise bounds on the gradient and the spectrum of the Neumann-Poincar\'{e} operator: The case of 2 discs. Contemporary Mathematics 577 (2012) 81-91.
Book volume table of contents   
View Article: PDF

[48] Frank Pacard. The role of minimal surfaces in the study of the Allen-Cahn equation. Contemporary Mathematics 570 (2012) 137-163.
Book volume table of contents   
View Article: PDF

[49] John L. Lewis and Kaj Nyström. Regularity and free boundary regularity for the $p$-Laplace operator in Reifenberg flat and Ahlfors regular domains. J. Amer. Math. Soc. 25 (2012) 827-862.
Abstract, references, and article information   
View Article: PDF

[50] Maria Fernanda Elbert, Barbara Nelli and Ricardo Sa Earp. Existence of vertical ends of mean curvature $1/2$ in $\mathbb{H}^2 \times\mathbb{R}$. Trans. Amer. Math. Soc. 364 (2012) 1179-1191. MR 2869173.
Abstract, references, and article information   
View Article: PDF

[51] Massimo Grossi and Benedetta Noris. Positive constrained minimizers for supercritical problems in the ball. Proc. Amer. Math. Soc. 140 (2012) 2141-2154.
Abstract, references, and article information   
View Article: PDF

[52] Steve Hofmann and José María Martell. $A_\infty$ estimates via extrapolation of Carleson measures and applications to divergence form elliptic operators. Trans. Amer. Math. Soc. 364 (2012) 65-101. MR 2833577.
Abstract, references, and article information   
View Article: PDF

[53] Manuel del Pino, Pierpaolo Esposito and Monica Musso. Nondegeneracy of entire solutions of a singular Liouvillle equation. Proc. Amer. Math. Soc. 140 (2012) 581-588. MR 2846326.
Abstract, references, and article information   
View Article: PDF

[54] Evans M. Harrell II and Joachim Stubbe. Trace identities for commutators, with applications to the distribution of eigenvalues. Trans. Amer. Math. Soc. 363 (2011) 6385-6405. MR 2833559.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Jianfu Yang. Corrigendum to “Existence of solutions for semilinear elliptic problems without $(PS)$ condition”. Proc. Amer. Math. Soc. 140 (2012) 741-743. MR 2846343.
Abstract, references, and article information   
View Article: PDF

[56] Martin Dindoš. Large solutions for Yamabe and similar problems on domains in Riemannian manifolds. Trans. Amer. Math. Soc. 363 (2011) 5131-5178. MR 2813411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Baishun Lai and Zhihao Ge. Infinite multiplicity for an inhomogeneous supercritical problem in entire space. Proc. Amer. Math. Soc. 139 (2011) 4409-4418. MR 2823086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] E. F. Lelikova. The asymptotics of a solution of a second order elliptic equation with a small parameter multiplying one of the highest order derivatives. Trans. Moscow Math. Soc. 71 (2010) 141-174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jian Deng and Christopher Jones. Multi-dimensional Morse Index Theorems and a symplectic view of elliptic boundary value problems. Trans. Amer. Math. Soc. 363 (2011) 1487-1508. MR 2737274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 221 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia